Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Bégout, Pascal (2002) Necessary conditions and sufficient conditions for global existence in the nonlinear Schrödinger equation. Advances in Mathematical Sciences and Applications, vol. 12 (n° 2). pp. 817-827.

Bégout, Pascal (2002) Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation. Advances in Mathematical Sciences and Applications, 12 (2). pp. 817-827.

This list was generated on Sun Sep 23 15:13:09 2018 CEST.